What can I do?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lee259
Regular Member


Date Joined Mar 2010
Total Posts : 42
   Posted 7/12/2010 5:43 AM (GMT -7)   
Hi Everyone,
 
My life is such a mess at the moment I just don't know how to handle it :(
 
Some of you may remember back in May I posted saying that an old friend of mine, who I was looking after had passed away, and that I had been giving her end of life care. Well her rememberance service is coming up in the next few weeks.
 I just feel so down and tearful all the time. The smallest of small thing can just put me in tears. I've had depression before (15 years ago when my mum died, and again 8 years ago when my brother died), but this feels different. I lost 3 loved ones in the last year, and this is really starting to get me down. I've not lost interest in things, I still go around doing my every day things, I just feel so low, and feel that I need to put a brave face on all the time (even if the smile is fake). My daughther is being great, and she always seems to know how i'm feeling even without me telling her.
I'm just fed up with feeling so low all the time :(
I'm a little worried about telling my doctor incase she puts me on more medication. I am diabetic and have unactive tyroids and at the end of May I was told that I had coeliac disease as well.
 
Can Anyone please give me any advise as to how I can get though this and not feel so low and tearful all the time. I have a job interview on thursday and really need to pull myself together before then. I guess I a little worried about woring with children again as well as the last 2 people I have worked for, caring for them, have passed away, my last job was end of life care, and the one before was a disabled little girl.
 
Can someone help me please
 
Lee

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40590
   Posted 7/12/2010 7:27 AM (GMT -7)   
Hi Lee,
 
You may need an increase in medication or an adjustment.  Maybe even a different kind.  I have heard of meds pooping out after a while.  But I have never had that problem.  I took effexor for years and it worked well.  I am now on pristiq but only because I was taking so many effexor capsules and wanted to take less pills.  With pristiq, I only have to take one pill a day.  And it works well.  I also take abilify to help the antidepressants work better and that works well too.  I use to have obsessive thinking and that is gone now. 
 
Take life one day at a time.  Try not to dwell on the past or worry about the future.  live in the moment.  That really helps me.  For the moment is all we really have at that time. 
 
You can do this, it just takes practice.  Are you seeing a counselor?  That really helps us get through things.  The support is wonderful.  Keep posting here too.  It helps to write down your problems. 
 
Know that we all care a bout you very much.
 
Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18762
   Posted 7/13/2010 2:01 AM (GMT -7)   
sending healing prayers your way lee. maybe some grief counselling will help. am here for you. with compassion, jamie.
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.


horse crazy
Regular Member


Date Joined Feb 2010
Total Posts : 199
   Posted 7/13/2010 2:17 AM (GMT -7)   
I hate to sound like a cliche, but it would seem you are going through a normal grief reaction. Unfortunately, when we lose someone, it tends to bring up other losses in your past (like Mom and brother) and suddenly you are on overload. The bad thing about grief or anything unpleasant that pops up...the only thing you can do is go throught it...you can't avoid it by going under it, over it or around it....otherwise it never gets dealt with. I agree with Getting by that matbe you could benefit from a few sessions of grief counseling. You sound like you are trying to be tough while keeping everything inside...let a counselor hslp you with the inside.
Take care of yourself.
Horse Crazy
Bi-polar I; rapid cycler; Lithium 600
Methadone 5mg (for restless leg syndrome) Lamictal 200 mg; seraquel 450mg, klonopin 4mg
 


Lee259
Regular Member


Date Joined Mar 2010
Total Posts : 42
   Posted 7/13/2010 9:04 AM (GMT -7)   
Hi there,
 
Thanks for all your words of helpfulness. I went to see my doctor yesterday, and i broke down when i was in there. she is getting me an appointment to see someone one to one so i can talk.
 
Thanks guys
 
Lee xx

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40590
   Posted 7/13/2010 9:24 AM (GMT -7)   
Howdy Lee,
 
I am so happy for you right now.  This is the beginning of a healing journey for you.  You will be feeling better with every visit. 
 
Keep us posted on how you are doing.  We would like to help you through your journey.  Happy trails!!!
 
Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:14 AM (GMT -7)
There are a total of 2,734,573 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151342 registered members. Please welcome our newest member, Auroracousland.
217 Guest(s), 4 Registered Member(s) are currently online.  Details
rocckyd, maria2016, FamilyGuy, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer